# SDR 06FDEA2637

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: ALC81001
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER - INSPECT/REPAIR HORIZONTAL STABILIZER BARREL NUT HOLES.  WORK ACCOMPLISHED AS PER EA 1-5510-94622 AIR WORTHINESS DIRECTIVE AD 2003-22-08- STABILIZERS - HORIZONTAL STABILIZER - EMBODIMENT OF HORIZONTAL STABILIZER S/B MD11-55-023 BARREL NUT INSPECTION REWORK.
